# SDR GTIA2022082636608

- Difficulty date: August 24, 2022
- Submitted: August 27, 2022
- Operation: Air carrier
- Aircraft: N604NK
- Make and model: Airbus A320-232
- Aircraft serial: 4431
- Aircraft time: 43,167 hours, 19,710 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: D5528000303700
- Part serial: IC6898
- Condition: Corroded
- Location: Rh Elevator
- Part time: 43,167 hours, 19,710 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH ELEVATOR FITTINGS 1, 2, 3 &5.  RAF-01 2803723-1 GENERATED-REPAIRED RH ELEVATOR HINGE FITTING #1, 2, 3 AND 5 IAW SRM 55-26-41-300-004 FIRST INSPECTION THRESHOLD IS 6 YEARS AFTER COMPONENT FIRST FLIGHT, SUBSEQUENT INSPECTIONS AT INTERVALS OF 6 YEARS, INSPECTION TYPE: DETAILED
